Advanced Search
MyIDEAS: Login

Efficient detection of random coefficients in autoregressive models

Contents:

Author Info

  • Abdelhadi Akharif
  • Marc Hallin

Abstract

No abstract is available for this item.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by ULB -- Universite Libre de Bruxelles in its series ULB Institutional Repository with number 2013/127956.

as in new window
Length:
Date of creation: Apr 2003
Date of revision:
Publication status: Published in: Annals of statistics (2003) v.31 n° 2,p.675-704
Handle: RePEc:ulb:ulbeco:2013/127956

Note: SCOPUS: ar.j
Contact details of provider:
Postal: CP135, 50, avenue F.D. Roosevelt, 1050 Bruxelles
Web page: http://difusion.ulb.ac.be
More information through EDIRC

Related research

Keywords: Local asymptotic normality; One-sided multiparameter alternatives; One-sided multiparameter tests; Random coefficient autoregressive models;

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Christian Francq & Jean-Michel Zakoïan, 2008. "Testing the Nullity of GARCH Coefficients : Correction of the Standard Tests and Relative Efficiency Comparisons," Working Papers 2008-04, Centre de Recherche en Economie et Statistique.
  2. Bennala, Nezar & Hallin, Marc & Paindaveine, Davy, 2012. "Pseudo-Gaussian and rank-based optimal tests for random individual effects in large n small T panels," Journal of Econometrics, Elsevier, vol. 170(1), pages 50-67.
  3. Christian Francq & Jean-Michel Zakoïan, 2006. "Inference in GARCH when some coefficients are equal to zero," Computing in Economics and Finance 2006 64, Society for Computational Economics.
  4. Lu, Zeng-Hua, 2013. "Halfline tests for multivariate one-sided alternatives," Computational Statistics & Data Analysis, Elsevier, vol. 57(1), pages 479-490.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ulb:ulbeco:2013/127956. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Benoit Pauwels).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.